Alert archive / Louisiana / Flash Flood Warnings in 2024
Flash Flood Warning 32, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Apr 10, 2024, 7:22 AM CDT for 6 parishes in Louisiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2024, 7:22 AM CDT (12:22 UTC)
- Expired
- Apr 10, 2024, 12:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Acadia Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA
The radar
The Ft Polk radar (KPOE), 84 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 10:35 AM CDT | FLASH FLOOD | 2 Ese Ville Platte, LA | Video of Coulee Manuel out of its banks and over the roadway and bridge in Ville Platte. Some vehicles were stalled in the water. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 193 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1612 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.1
The text
As transmitted.
985
WGUS54 KLCH 101222
FFWLCH
LAC001-009-039-053-079-097-101530-
/O.NEW.KLCH.FF.W.0032.240410T1222Z-240410T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
722 AM CDT Wed Apr 10 2024
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Southwestern Avoyelles Parish in central Louisiana...
Evangeline Parish in central Louisiana...
Southeastern Rapides Parish in central Louisiana...
Northwestern St. Landry Parish in central Louisiana...
Northwestern Acadia Parish in southwestern Louisiana...
Northeastern Jefferson Davis Parish in southwestern Louisiana...
* Until 1030 AM CDT.
* At 722 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Eunice, Ville Platte, Bunkie, Mamou, Basile, Cheneyville, Turkey
Creek, Morrow, Pine Prairie, Chataignier, Evergreen, Reddell,
Chicot State Park, Indian Lake, Bayou Chicot, Prairie Ronde,
Savoy, Grand Prairie, Swords and Whiteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3040 9268 3051 9262 3053 9261 3056 9259
3057 9259 3105 9233 3093 9198 3073 9202
3052 9217 3040 9230 3034 9240 3035 9267
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
987
WGUS74 KLCH 101401
FFSLCH
Flash Flood Statement
National Weather Service Lake Charles LA
901 AM CDT Wed Apr 10 2024
LAC001-009-039-053-079-097-101530-
/O.CON.KLCH.FF.W.0032.000000T0000Z-240410T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Acadia LA-Avoyelles LA-Evangeline LA-Jefferson Davis LA-Rapides
LA-St. Landry LA-
901 AM CDT Wed Apr 10 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS
MORNING FOR SOUTHWESTERN AVOYELLES, EVANGELINE, SOUTHEASTERN
RAPIDES, NORTHWESTERN ST. LANDRY, NORTHWESTERN ACADIA AND
NORTHEASTERN JEFFERSON DAVIS PARISHES...
At 901 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Eunice, Ville Platte, Bunkie, Mamou, Basile, Cheneyville, Turkey
Creek, Morrow, Pine Prairie, Chataignier, Evergreen, Reddell,
Chicot State Park, Indian Lake, Bayou Chicot, Prairie Ronde,
Savoy, Grand Prairie, Swords and Whiteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3040 9268 3051 9262 3053 9261 3056 9259
3057 9259 3105 9233 3093 9198 3073 9202
3052 9217 3040 9230 3034 9240 3035 9267
FLASH FLOOD...RADAR INDICATED
$$672
WGUS54 KLCH 101517
FFWLCH
LAC001-009-039-053-079-097-101700-
/O.EXT.KLCH.FF.W.0032.000000T0000Z-240410T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1017 AM CDT Wed Apr 10 2024
The National Weather Service in Lake Charles has extended the
* Flash Flood Warning for...
Southwestern Avoyelles Parish in central Louisiana...
Evangeline Parish in central Louisiana...
Southeastern Rapides Parish in central Louisiana...
Northwestern St. Landry Parish in central Louisiana...
Northwestern Acadia Parish in southwestern Louisiana...
Northeastern Jefferson Davis Parish in southwestern Louisiana...
* Until noon CDT.
* At 1017 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Flooding impacts will continue, but no additional
rainfall is expected. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Eunice, Ville Platte, Bunkie, Mamou, Basile, Cheneyville, Turkey
Creek, Morrow, Pine Prairie, Chataignier, Evergreen, Reddell,
Chicot State Park, Indian Lake, Bayou Chicot, Prairie Ronde,
Savoy, Grand Prairie, Swords and Whiteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3040 9268 3051 9262 3053 9261 3056 9259
3057 9259 3105 9233 3093 9198 3073 9202
3052 9217 3040 9230 3034 9240 3035 9267
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 6:47 AM CDT, 35 minutes earlier.
Area forecast discussion, Apr 10, 6:47 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
647 AM CDT Wed Apr 10 2024
...New AVIATION...
.SHORT TERM...
(Today through Friday night)
Issued at 355 AM CDT Wed Apr 10 2024
Our long anticipated severe weather/heavy rain event is finally
underway with local 88Ds showing a cluster of very slow moving
thunderstorms covering interior sern TX/cntl LA with various ob
networks showing up to 8 inches of rain having fallen across this
area. Meanwhile, regional 88Ds show a developing line of storms
approaching Houston metro which is progged to further strengthen and
sweep into/across the forecast area later this morning. Special 04z
KLCH sounding showed reasonable helicity to go along with good
CAPE/shear and exceptional moisture, thus all modes of severe remain
in play through the event. And accordingly, SPC has now issued a
Tornado Watch for the entire forecast area valid til 09L/14z.
In addition, no changes are planned to going hazards (Flood
Watch/Wind Advisory) based on latest guidance.
After this initial round of convection departs the region,
expecting another round, although with far less coverage, of
showers/storms associated with the advancing stacked low/sfc
frontal boundary to cross later this afternoon.
Once the afternoon precip exits the area, dry conditions are
expected for the remainder of the short term period as a nwrly
flow aloft behind the departing shortwave gradually transitions
to a more wrly flow, while sfc high pressure builds over the
region. An initial burst of post-frontal cooler weather will
gradually moderate.
25
&&
.LONG TERM...
(Saturday through Wednesday)
Issued at 355 AM CDT Wed Apr 10 2024
Slim rain chances return to the forecast for Tuesday as another
mid/upper-level shortwave combines with a limited moisture return
off the Gulf to produce widely scattered showers and storms over
our extreme nrn zones. Otherwise, the long term period of the
forecast looks to be dry.
25
&&
.AVIATION...
(12Z TAFS)
Issued at 646 AM CDT Wed Apr 10 2024
No significant changes to previous TAF thinking...
25
(Little change to the overall forecast thinking since the
previous package. Still expected a large swath of heavy rain and
thunderstorms to move across the region over the next 12 hours or
so, bringing frequent lighting, gusty/damaging winds, low
ceilings, and reduced VIS to all terminals. Conditions will begin
to improve west to east through the late morning into the early
afternoon. Some light showers will be possible through the
afternoon after the main threat is over however, these showers
aren't expected to pose many issues. Conditions will improve
quickly from the afternoon into the evening hours.
17)
&&
.MARINE...
Issued at 355 AM CDT Wed Apr 10 2024
Extended the SCA on all of our waters based on latest guidance
this morning.
25
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 53 75 47 / 100 10 0 0
LCH 78 56 77 51 / 90 0 0 0
LFT 80 59 77 53 / 100 0 0 0
BPT 79 54 79 53 / 80 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through this evening for LAZ027>033.
Wind Advisory until 7 PM CDT this evening for LAZ033-044-045-055-
073-074-141>143-152>154-241>243-252>254.
Coastal Flood Advisory until 2 PM CDT this afternoon for LAZ073-
074.
Coastal Flood Advisory until 7 PM CDT this evening for
LAZ252>254.
TX...Flood Watch through this evening for TXZ180-259-260.
Wind Advisory until 7 PM CDT this evening for TXZ515-516-615-616.
Coastal Flood Advisory until 2 PM CDT this afternoon for TXZ615.
GM...Small Craft Advisory until 10 AM CDT Thursday for GMZ430-432.
Small Craft Advisory until 10 AM CDT Thursday for GMZ435-436.
Small Craft Advisory until 7 PM CDT Thursday for GMZ450-452-455-
470-472-475.
&&
SHORT TERM...25
LONG TERM....25
AVIATION...25In the hours before
Special weather statement, Apr 10, 7:07 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
707 AM CDT Wed Apr 10 2024
LAZ028-029-101245-
Avoyelles LA-Rapides LA-
707 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN RAPIDES AND NORTHERN
AVOYELLES PARISHES THROUGH 745 AM CDT...
At 707 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lecompte, or 10 miles southeast of Alexandria, moving north at 35
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexandria, Pineville, Marksville, Cheneyville, Alexandria
International Airport, Effie, Ball, Mansura, Lecompte, Hessmer,
Tioga, Timber Trails, Esler Regional Airport, Lake Ophelia National
Wildlife Refuge, Kingsville, Poland, Kolin, Ruby, Holloway, and
Deville.
This includes Interstate 49 between mile markers 55 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM CDT for central
Louisiana.
&&
LAT...LON 3141 9215 3136 9208 3133 9208 3134 9203
3132 9200 3128 9202 3127 9199 3122 9199
3125 9196 3122 9194 3123 9192 3128 9195
3130 9191 3120 9173 3096 9228 3100 9238
3099 9243 3120 9264 3143 9247 3148 9220
TIME...MOT...LOC 1207Z 201DEG 30KT 3116 9239
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CalhounLocal storm report, Apr 10, 7:10 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
710 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Marine Tstm Wind 3 SW Cameron 29.77N 93.34W
04/10/2024 M50 MPH GMZ432 LA Buoy
Buoy station CAPL1 Calcasieu Pass, LA.
&&Local storm report, Apr 10, 7:11 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
711 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM Marine Tstm Wind 2 S Port Arthur 29.87N 93.93W
04/10/2024 M63 MPH Jefferson TX Buoy
Buoy station PORT2 Port Arthur, TX.
&&Local storm report, Apr 10, 7:14 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
714 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM Tstm Wnd Gst 3 E Lake Charles 30.22N 93.15W
04/10/2024 M60 MPH Calcasieu LA AWOS
AWOS station KCWF Chenault Lk Chas.
&&Local storm report, Apr 10, 7:15 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
715 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM Flash Flood 5 ENE Hillister 30.68N 94.30W
04/10/2024 Tyler TX Dept of Highways
FM 1013 Closed.
&&Local storm report, Apr 10, 7:19 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
719 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM Flash Flood 1 ENE Kirbyville 30.66N 93.89W
04/10/2024 Jasper TX Public
Significant flooding continues along Trout
and Pin Oak Creeks in and around Kirbyville.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:57 PM CDT | Special Weather Statement | LCH | Beauregard, Vernon | 63 min |
| Apr 9, 11:42 PM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 7 hr |
| Apr 9, 11:55 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 65 min |
| Apr 10, 12:09 AM CDT | Special Weather Statement | LCH | Rapides | 51 min |
| Apr 10, 1:00 AM CDT | Special Weather Statement | LCH | Vernon | 45 min |
| Apr 10, 1:44 AM CDT | Special Weather Statement | LCH | Vernon | 46 min |
| Apr 10, 2:03 AM CDT | Special Weather Statement | LCH | Rapides | 42 min |
| Apr 10, 3:56 AM CDT | Special Weather Statement | LCH | Beauregard | 34 min |
| Apr 10, 4:18 AM CDT | Special Weather Statement | LCH | Beauregard | 27 min |
| Apr 10, 4:25 AM CDT | Special Weather Statement | LCH | Vernon | 35 min |
| Apr 10, 5:07 AM CDT | Special Marine Warning | LCH | 53 min | |
| Apr 10, 5:19 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 41 min |
| Apr 10, 5:26 AM CDT | Severe Thunderstorm Warning | LCH | Allen | 49 min |
| Apr 10, 5:29 AM CDT | Special Weather Statement | LCH | Lafayette | 31 min |
| Apr 10, 5:45 AM CDT | Special Marine Warning | LCH | 60 min | |
| Apr 10, 5:47 AM CDT | Special Marine Warning | LCH | 43 min | |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 52 min |
| Apr 10, 5:57 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 48 min |
| Apr 10, 6:00 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 45 min |
| Apr 10, 6:02 AM CDT | Flash Flood Warning | LCH | Rapides, Vernon | 5 hr |
| Apr 10, 6:02 AM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 10, 6:12 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 33 min |
| Apr 10, 6:14 AM CDT | Special Marine Warning | LCH | 46 min | |
| Apr 10, 6:17 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 43 min |
| Apr 10, 6:24 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 66 min |
| Apr 10, 6:28 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Vernon | 9 hr |
| Apr 10, 6:28 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Vermilion | 47 min |
| Apr 10, 6:29 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 31 min |
| Apr 10, 6:33 AM CDT | Tornado Warning | LCH | Acadia, Saint Landry | 42 min |
| Apr 10, 6:39 AM CDT | Tornado Warning | LCH | Acadia, Calcasieu, Jefferson Davis | 36 min |
| Apr 10, 6:47 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Evangeline, Jefferson Davis, Rapides and 1 more | 38 min |
| Apr 10, 7:02 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Evangeline, Iberia, Jefferson Davis, Lafayette and 3 more | 58 min |
| Apr 10, 7:04 AM CDT | Tornado Warning | LCH | Saint Landry | 56 min |
| Apr 10, 7:06 AM CDT | Special Marine Warning | LCH | 54 min | |
| Apr 10, 7:07 AM CDT | Special Weather Statement | LCH | Rapides | 38 min |
| Apr 10, 7:11 AM CDT | Tornado Warning | LCH | Acadia, Evangeline, Lafayette, Saint Landry | 25 min |
| Apr 10, 7:18 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 57 min |
| Apr 10, 7:21 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 24 min |
| Apr 10, 7:34 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry, Saint Martin | 26 min |
| Apr 10, 7:42 AM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 18 min |
| Apr 10, 7:49 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 56 min |
| Apr 10, 7:50 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 25 min |
| Apr 10, 8:02 AM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 10, 8:14 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 61 min |
| Apr 10, 8:52 AM CDT | Flash Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 3 hr |
| Apr 10, 8:59 AM CDT | Special Marine Warning | LCH | 61 min | |
| Apr 10, 9:14 AM CDT | River Flood Watch | LCH | Calcasieu | 5 days |
| Apr 10, 9:14 AM CDT | River Flood Watch | LCH | Allen | 21 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Vernon | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard, Vernon | 21 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 11 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 129 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Calcasieu | 11 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Beauregard | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 59 hr |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Vernon | 21 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| Apr 10, 9:14 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 21 days |
| Apr 10, 3:28 PM CDT | Areal Flood Warning | LCH | Beauregard, Calcasieu, Vernon | 12 hr |
Nearby
Flash Flood Warnings in Louisiana, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.